Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle Investigador

 Publicaciones  Proyectos
11 resultados 
       

Surjectivity of the asymptotic Borel map in Carleman-Roumieu ultraholomorphic classes defined by regular sequences

Artículo de Revista

Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A, Matemáticas, 2021, 115 (4), 181

 Autoría: JESUS JAVIER JIMENEZ GARRIDO, FRANCISCO JAVIER SANZ GIL, G. SCHINDL

 01/10/2021

The surjectivity of the Borel mapping in the mixed setting for ultradifferentiable ramification spaces

Artículo de Revista

Monatshefte für Mathematik volume 191 (2020), pages 537-576

 Autoría: JESUS JAVIER JIMENEZ GARRIDO, JAVIER SANZ, GERHARD SCHINDL

 2020

A Phragmén-Lindelöf Theorem via Proximate Orders, and the Propagation of Asymptotics

Artículo de Revista

The Journal of Geometric Analysis 2020, 30, 3458-3483

 Autoría: JESUS JAVIER JIMENEZ GARRIDO, JAVIER SANZ, GERHARD SCHINDL

 2020

Ultraholomorphic extension theorems in the mixed setting

Artículo de Revista

Banach J. Math. Anal. 14, 1630-1669 (2020)

 Autoría: JESUS JAVIER JIMENEZ GARRIDO, JAVIER SANZ, GERHARD SCHINDL

 2020

Injectivity and surjectivity of the asymptotic Borel map in Carleman ultraholomorphic classes

Artículo de Revista

Journal of Mathematical Analysis and Applications, Volume 469, Issue 1, 1 January 2019, Pages 136-168

 Autoría: JESUS JAVIER JIMENEZ GARRIDO, JAVIER SANZ, GERHARD SCHINDL

 01/01/2019

Multisummability in Carleman ultraholomorphic classes by means of nonzero proximate orders

Artículo de Revista

Journal of Mathematical Analysis and Applications, Volume 472, Issue 1, 1 April 2019, Pages 627-686

 Autoría: JESUS JAVIER JIMENEZ GARRIDO, SHINGO KAMIMOTO, ALBERTO LASTRA, JAVIER SANZ

 01/04/2019

Sectorial Extensions, via Laplace Transforms, in Ultraholomorphic Classes Defined by Weight Functions

Artículo de Revista

Results in Mathematics, volume 74, Article number: 27 (2019)

 Autoría: JESUS JAVIER JIMENEZ GARRIDO, JAVIER SANZ, GERHARD SCHINDL

 14/01/2019

Injectivity and surjectivity of the Stieltjes moment mapping in Gelfand-Shilov spaces

Artículo de Revista

Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas volume 113 (2019), pages 3341?3358

 Autoría: ANDREAS DEBROUWERE, JESUS JAVIER JIMENEZ GARRIDO, JAVIER SANZ

 15/06/2019

Indices of O-regular variation for weight functions and weight sequences

Artículo de Revista

Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas volume 113 (2019), pages3659-3697

 Autoría: JESUS JAVIER JIMENEZ GARRIDO, JAVIER SANZ, GERHARD SCHINDL

 27/07/2019

Log-convex sequences and nonzero proximate orders

Artículo de Revista

Journal of Mathematical Analysis and Applications, Volume 448, Issue 2, 15 April 2017, Pages 1572-1599

 Autoría: JESUS JAVIER JIMENEZ GARRIDO, JAVIER SANZ, GERHARD SCHINDL

 15/04/2017

Strongly regular sequences and proximate orders

Artículo de Revista

Journal of Mathematical Analysis and Applications, Volume 438, Issue 2, 15 June 2016, Pages 920-945

 Autoría: JESUS JAVIER JIMENEZ GARRIDO, JAVIER SANZ

 15/06/2016

11 resultados 
       

Estamos realizando la búsqueda. Por favor, espere...